# SDR 2002FA0000520

- Difficulty date: April 16, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N8288L
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8118011
- Engine: Lyc IO360C1C6
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Impeller
- Part number: LCV13775660746
- Condition: Worn
- Location: Oil Pump
- Part time: 2,690 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND OIL PUMP ASSEMBLY CONTAINED ALUMINUM DRIVEN IMPELLER AND INTERNAL IRON DRIVEN IMPELLER. AD REQUIRES REPLACEMENT OF THESE IMPELLERS. TBO, HAD MISTAKENLY BEEN CARRIED FORWARD. REPLACEMENT PAST DUE BY 690 HOURS AND 18 MONTHS.  MODERATE TO SEVERE WEAR ON DRIVE IMPELLERS AND SHAFT.
